128 0

N-JORDAN (*)-HOMOMORPHISMS IN C*-ALGEBRAS

Title
N-JORDAN (*)-HOMOMORPHISMS IN C*-ALGEBRAS
Author
박춘길
Issue Date
2012-10
Publisher
MATHEMATICAL SOC REP CHINA
Citation
TAIWANESE JOURNAL OF MATHEMATICS, v. 16, NO 5, Page. 1803-1814
Abstract
In this paper, we investigate n-Jordan (*)-homomorphisms in C*-algebras associated with the following functional inequality parallel to f (b - a/3) + f (a - 3c/3) + f (3a + 3c - b/3)parallel to ˂= parallel to f(a)parallel to. We moreover prove the superstability and the Hyers-Ulam stability of n-Jordan (*)-homomorphisms in C*-algebras associated with the following functional equation f (b -a/3) + f (a - 3c/3) + f (3a + 3c - b/3) = f(a).
URI
http://hdl.handle.net/20.500.11754/63198
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE